# SDR DALA2019080614592

- Difficulty date: July 31, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER OUT LIMITS BTW STA 1500 TO 1520 RBL 2.90 AT AFT CARGO COMPARMENT. (IN REF NRC 00232). SUMMARY OF NR 00630: CORROSION LEVEL 2. STRINGER OUT LIMITS BTW STA 1500 TO 1520 RBL 2.90 AT AFT CARGO COMPARMENT (IN REF NRC 00232) (C2) WAS REPAIRED PER B757-200 SRM 53-00-53 REPAIR 1 TABLE 201.
